Volume 1, Issue 2 (12-2020)                   MACO 2020, 1(2): 109-122 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Mohammed S S, Ullah N. Fixed Point Results in Complex Valued Rectangular Extended $b$-Metric Spaces with Applications. MACO. 2020; 1 (2) :109-122
URL: http://maco.lu.ac.ir/article-1-64-en.html
Abstract:   (795 Views)
In this article,  two new fixed point results in the framework of complex-valued rectangular extended $b$-metric space are established. Our results include as special cases, some well-known results in the comparable literature.  We provide nontrivial examples and an existence theorem of  a Fredholm type integral equation to support our assertions and to indicate a usability of the results presented herein.
Full-Text [PDF 133 kb]   (405 Downloads)    
Type of Study: Research Article | Subject: Mathematical Analysis
Published: 2020/12/30

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.